zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An improved definition of proper efficiency for vector maximization with respect to cones. (English) Zbl 0418.90081

90C31Sensitivity, stability, parametric optimization
Full Text: DOI
[1] Benson, H. P.: Efficiency and proper efficiency in vector maximization with respect to cones. Research publication GMR-2557 (1977) · Zbl 0357.90059
[2] Benson, H. P.: Existence of efficient solutions for vector maximization problems. J. optimization theory appl. 26, 569-580 (1978) · Zbl 0373.90085
[3] Borwein, J.: Proper efficient points for maximizations with respect to cones. SIAM J. Control optimization 15, 57-63 (1977) · Zbl 0369.90096
[4] Canon, M. D.; Jr., C. D. Cullum; Polak, E.: Theory of optimal control and mathematical programming. (1970) · Zbl 0264.49001
[5] Geoffrion, A. M.: Proper efficiency and the theory of vector maximization. J. math. Anal. appl. 22, 618-630 (1968) · Zbl 0181.22806
[6] Kelley, J. L.: Linear topological spaces. (1963) · Zbl 0115.09902
[7] Varaiya, P. P.: Nonlinear programming in Banach space. SIAM J. Appl. math. 15, 284-293 (1967) · Zbl 0171.18004
[8] Wendell, R. E.; Lee, D. N.: Efficiency in multiple objective optimization problems. Math. programming 12, 406-414 (1977) · Zbl 0362.90092
[9] Wijsman, R. A.: Convergence of sequences of convex sets, cones and functions. Bull. amer. Math. soc. 70, 186-188 (1964) · Zbl 0121.39001
[10] Wijsman, R. A.: Convergence of sequences of convex sets, cones and functions, II. Trans. amer. Math. soc. 123, 32-45 (1966) · Zbl 0146.18204
[11] Yu, P. L.: Cone convexity, cone extreme points, and nondominated solutions in decision problems with multiobjectives. J. optimization theory appl. 14, 319-377 (1974) · Zbl 0268.90057